MathSciNet Relay Station
MathSciNet bibliographic data
MR563378 14N10 (14C20 14M15)
Griffiths, Phillip; Harris, Joseph On the variety of special linear systems on a general algebraic curve. Duke Math. J. 47 (1980), no. 1, 233–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement